# SDR V0XD20210427006

- Difficulty date: April 3, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA CHANNEL IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER TCAS ANTENNA CHANNEL IAW CRJ900 SRM 51-42-06
